sexologist-icon
Freedase 30 effect on periods
I have been prescribed by my gynaecologist to use Freedase 30. But after having it I am having very less period blood flow. Is it normal???
47 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Yes.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Revisit the same gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.